MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; TOURNIQUET, PNEUMATIC

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND; TOURNIQUET, PNEUMATIC
Model Number 60-7070-103
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was returned to stryker sustainability solutions for an evaluation.Since the product packaging was not returned and a lot number was not provided, a review of the device history record was unable to be conducted.The device was functionally tested and was found to be non-hermetic, leaking at a rate of more than 1.0 l/min.The most likely root cause was determined to be excessive pulling/twisting on the tubing during use.The instructions for use (ifu) states: "avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff." the reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the device did not inflate and read low pressure.There was no patient injury, medical intervention, or extended procedure time reported.

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5307 great oak drive
lakeland FL 33815
MDR Report Key6086001
Report Number0001056128-2016-00143
Device Sequence Number13623617
Product Code KCY
UDI-Device Identifier00885825013851
UDI-Public(01)00885825013851
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-7070-103
Device Catalogue Number60-7070-103RR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2016
Initial Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1